Global stability analysis of a metapopulation SIS epidemic model - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Mathematical Population Studies Year : 2012

Global stability analysis of a metapopulation SIS epidemic model

Abstract

The conjecture of Arino and van den Driessche (2003) that a SIS type model in a mover- stayer epidemic model is globally asymptotically stable is confirmed analytically. If the basic reproduction number R0 ≤ 1, then the disease free equilibrium is globally asymptotically sta- ble. If R0 > 1, then there exists a unique endemic equilibrium which is globally asymptotically stable on the nonnegative orthant minus the stable manifold of the disease free equilibrium.
Fichier principal
Vignette du fichier
GMPS-2010-0183R3b-title.pdf (583.52 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00648041 , version 1 (05-12-2011)

Identifiers

  • HAL Id : hal-00648041 , version 1

Cite

Abderrahman Iggidr, Gauthier Sallet, Berge Tsanou. Global stability analysis of a metapopulation SIS epidemic model. Mathematical Population Studies, 2012, 19 (3), pp.115-129. ⟨hal-00648041⟩
243 View
733 Download

Share

Gmail Mastodon Facebook X LinkedIn More